# SDR VTZA98189

- Difficulty date: May 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 818
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1379305A77
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

FLT 6373 - SYR-IAD - DURING CRUISE, MADE AN UNSCHEDULED LANDING AT IAD WITH ONE DISCREPANCY WHICH WAS LOSS OF ALL HYDRAULIC PUMP PRESSURE.  LANDING GEAR WAS PUMPED DOWN.  AIRCRAFT WENT TO THE GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED HYDRAULIC LINE TO HYDRAULIC PUMP, OPS CHECK OL.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
